# SDR EISA95036

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND A CRACK IN THE FLOOR ANGLE SUPPORT, BS 760.95, WL 208.1, LBL 5.  REPAIRED PER SRM 51-40-3, FIGURE 1, SHEET 4.  (Z)
